I have had this since 7/2004, now eight years later my dosage was just increased to from 100mcg to
125 mcg Levothyrroxine.
In the past 4 months, I have had massive headaches, usually 1 week prior to the onset of menses, increased menstruation flow, dizziness, muscle and joint pains,puffy face all the symptoms of hypothyroidism.
I'm currently seeing a primary doctor who is an internal medicine doctor. I have called and let them know, that
I recently increased my Sertraline (Zoloft) from 100mg to 150 mg. I was not informed this increase was too much.
Another thing since I'm 48 the chiropractor stated I was probably in Menopause.
I just started see a Chiropractor I haven't seen since 1996 and now recently because my muscles where so tight and had a big knot in my shoulder and up my neck and then going down to my lower shoulder blades.
In May, June and July I was overexerting myself in landscaping outside..
I dug out a 10 year arborvitae shrub
I dug a 20 foot x 8" deep trench for a walkway
Pruned large forsysthia
She told me I might want to check with an Endocrinologist just
to get additional information , she asked me if they checked my iron.
I had a full blood test: 1/12/12
Cholesterol (MG/DL) 215
HDL (MG/DL) 55
LDL (MG/DL) 142
Should I go see an Endocrinologist? About the way I feel which is worse than usual.
With all the physical work you've done with the landscaping, I'd be sore, too; I got tired just reading about your work!! LOL
What other tests were done, besides cholesterol? Were there any thyroid tests done? If so, what were the results and be sure to include reference ranges, since those vary lab to lab and must come from your own report.
How long ago was your levo increased and what was the increase based on? You should be having TSH, Free T3 and Free T4 tested periodically, to make sure your levels are adequate. If you haven't been tested since Jan and you have symptoms, it's time to get tested. Do be sure to insist on TSH, plus Free T3 and Free T4.
Do you know if you have Hashimoto's Thyroiditis?
You should get reproductive hormones tested to verify menopause; all hormone levels must be balanced.
I know "how" to do a lot of things, but there those that are too much work are to be shunned at all costs.......lol Of course, I'm teasing; I do my own landscaping and other yard work, too and sometimes I end up biting off more than I can chew.
Whenever you get lab results, try to get a printed copy and keep it for your records. If you can't get a printed copy, be sure to ask reference ranges, as well as results, because ranges vary lab to lab and it's important to know where your results fall in the range used by your lab.
Do get the reproductive hormones, TSH, Free T3 (FT3) and Free T4 (FT4). Those will tell you where you are now, regarding both menopause and thyroid function.
You should also ask for thyroid antibody tests to confirm/rule out Hashimoto's.... the tests you need are Thyroid Peroxidase Antibodies (TPOab) and Thyroglobulin Antibodies (TGab). Knowing whether or not you have Hashimoto's will help you know what to look for down the road, because as the antibodies attack and destroy healthy thyroid tissue, it will produce less and less hormones, which will have to be replaced with increasing doses of replacement hormones.
I currently have had real bad bouts of rage at work. I actually knock the toilet roll holder off the door. I'm in customer service on the phone and with the economy most of the customers are upset. I'm having difficulty coping with stress and anxiety. Went to see my doctor who added Bupropion XL or Welbrutron 150mg then a week later after more crying and frustration at work he prescribed an additional of the Brupropion to 300 mg. He also prescribed Lorazepam or Ativan .05 mg for when I fell like I'm going to blow. Take a small bite he said and I can use it at night to help me sleep.
He also signed my FMLA for 1 week to return part-time for 4 hours a day for 1 month.
That evening I get a call from work I'm getting terminated. It's great to be out of that horrible job. But now I'm broke too bad I didn't ask for help last year.
Just saw a commercial for abilify, maybe this could help with my Sertraline. I just wish I could just take one medication. It seems like the pharmaceutical companies have a hold on us depressed people.
It's been almost a year since you posted this thread. Have you had any thyroid blood work done? We can't know your status without seeing results and reference ranges.
Depression and anxiety are symptoms of hypothyroidism. The fact that you are having to add all these anti-depressants, anti-anxiety and sleep meds, indicates that you are hypo and need an increase in your thyroid med.
Please get thyroid blood work done. The tests you need are Free T3, Free T4 and TSH; we need those in order to suggest a course of action.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.